MAUDE Adverse Event Report: ARTHREX, INC. SPEEDBRG IMP SYS W/BIO-COMP SWVLK & NDL; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. SPEEDBRG IMP SYS W/BIO-COMP SWVLK & NDL; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number SPEEDBRG IMP SYS W/BIO-COMP SWVLK & NDL
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2022
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2022 it was reported by a sales representative via sems that an ar-2600sbs-8 speed-bridge implant system had an issue with the scorpion needle within the kit breaking.The needle broke off inside the patient during a rotatory cuff resection procedure.No harm came to the patient and the metal piece was retrieved.A new scorpion was opened and used in place of the broken item to complete the procedure without further issue.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.

Brand Name
SPEEDBRG IMP SYS W/BIO-COMP SWVLK & NDL
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key14744706
Report Number1220246-2022-05120
Device Sequence Number4677609
Product Code MAI
UDI-Device Identifier00888867319738
UDI-Public00888867319738
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K151342
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSPEEDBRG IMP SYS W/BIO-COMP SWVLK & NDL
Device Catalogue NumberAR-2600SBS-8
Device Lot Number14918539
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2022
Initial Report FDA Received Date06/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown